# SDR AU510001769

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR POSITION INDICATOR LIGHT BULB BLOWN. (CASA NR 510001769)
